# SDR SWAA2022071427545

- Difficulty date: July 10, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 50,217 hours, 25,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LOWER EXIT SIGN COVER BROKEN AT L/H OVERWING EXIT. / [01] R&R LOWER EXIT SIGN COVER AT FWD SIDE OF L/H OVERWING EXIT PER AMM 31-51-09.
